CSpace
A boundary value problem for the nonlinear Dirac equation on compact spin manifold
Ding, Yanheng; Li, Jiongyue
2018
Source PublicationCALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS
Volume57Issue:3
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33747
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Ding, Yanheng,Li, Jiongyue. A boundary value problem for the nonlinear Dirac equation on compact spin manifold[J]. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS,2018,57(3).
APA Ding, Yanheng,&Li, Jiongyue.(2018).A boundary value problem for the nonlinear Dirac equation on compact spin manifold.CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS,57(3).
MLA Ding, Yanheng,et al."A boundary value problem for the nonlinear Dirac equation on compact spin manifold".CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS 57.3(2018).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ding, Yanheng]'s Articles
[Li, Jiongyue]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ding, Yanheng]'s Articles
[Li, Jiongyue]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ding, Yanheng]'s Articles
[Li, Jiongyue]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.